MathSciNet Relay Station
MathSciNet bibliographic data
MR73136 46.2X
Gelʹfand, I. M.; Kostyučenko, A. G. Expansion in eigenfunctions of differential and other operators. (Russian) Dokl. Akad. Nauk SSSR (N.S.) 103 (1955), 349–352.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement